# SDR CQ92002F00000

- Difficulty date: September 20, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N714GM
- Make and model: Cessna 150M
- Aircraft serial: 15079165
- Engine: Cont O200*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Metering Valve
- Part number: 242514
- Condition: Scored
- Location: Carburetor Bowl
- Part time: 42 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C WAS ON TRAINING FLIGHT, AT 4000 FT,  INSTRUCTOR DEMONSTRATED LEANING PROCESS BY PULLING OUT MIXTURE CONTROL UNTIL ENGINE ROUGHNESS JUST OCCURRED.  ENRICHENING MIXTURE HAD NO EFFECT, AND A EMERGENCY LANDING WAS MADE WITHOUT POWER.  INITIAL INSP SHOWED THAT MIXTURE CONTROL WAS OPERATING PROPERLY.  INSP OF CARBURETOR SHOWED THAT MIXTURE CONTROL LEVER WAS ABLE TO MOVE BUT VALVE INSIDE WAS NOT AND APPEARED TO BE SEIZED.  INTERNAL INSP SHOWED SCORE MARKS ON VALVE ASSY.  NO EVIDENCE OF ANY FOD CONTAMINATION.  IT WAS DIFFICULT TO SEPARATE BOWL FROM THROTTLE BODY DUE TO TIGHT FIT OF VALVE ASSY.  T
